# SDR AU010387

- Difficulty date: April 26, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP POSITION INDICATOR FAULTY.
